# SDR CALA2023042801282

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 115,746 hours, 17,757 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311T3065506
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, INBOARD NACELLE STRUT PANEL 436BR IS MISSING ONE LATCH.  INSTALLED NEW PANEL 436BR ON I/B NACELLE STRUT REF AMM 54-53-00.
